Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Solpadeine Headache Soluble Tablets - 16

Solpadeine Headache Soluble Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Solpadeine Headache Soluble Tablets
Solpadeine Headache Soluble Tablets - 16
16 Tablets
£3.99
Fast effective pain relief
Relief from headaches and migraines
Suitable for 12 years and older
See full details below
Description

Details

Solpadeine Headache contains 500mg Paracetamol and Caffeine 65 mg.

Solpadeine Headache helps with treatment for headaches and migraines

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature). In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults and children aged 16 years and over: Take 2 tablets dissolved in a tumbler of water, every 4-6 hours as needed.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years: Take 1 tablet dissolved in a tumbler of water, every 4-6 hours as needed.

Do not take more frequently than every 4 hours.

Do not take more than 4 tablets in 24 hours.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for 12 years and under

Do Not Use

If you are allergic to any of the ingredients in this medicine

Do not take with any other paracetamol containing products

Consult Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

If you take any other medicines or suffer with or did suffer with any medical condition

If you have liver or kidney disease, including alcoholic liver disease

If you have intolerance to some sugars, this medicine as it contains lactose

If you are on a controlled sodium diet. Each tablet contains 427mg of sodium.

Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500mg and Caffeine 65 mg
Other ingredients: Sodium hydrogen carbonate, sorbitol (E 420), saccharin sodium, sodium laurilsulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.

Web Design by CurrantWeb